advertisement
Question
Posted by: Mandy | 2008/10/02

depo and bleeding

I was sterilised in 1998 and have been on depo since then as had a lot of bleeding after sterilisation (the gynae put me on depo)
In all this time I never had any bleeding. ( I did take a break for a few months from dec 07 - may 08.) I was due my next depo on 25 sept - for three weeks prior to this i had continual bleeding for 3 weeks. The clinic sister did not give me depo when I went for my appointment but put me on the pill as she said it would stabilise things. I am 41. Is this bleeding out of the ordinary and what do you suggest I should do at this stage in my life.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Bleeding after stopping Depo is not unusual. The Mirena might be an option for you.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement